BibTeX records: Marco Bertola

download as .bib file

@inproceedings{DBLP:conf/icspcs/BertolaA20,
  author    = {Marco Bertola and
               Ayman Assra},
  title     = {Random Matrix Approach for the Capacity of Large-Scale {MIMO} Systems
               using the Harish-Chandra Formula},
  booktitle = {14th International Conference on Signal Processing and Communication
               Systems, {ICSPCS} 2020, Adelaide, Australia, December 14-16, 2020},
  pages     = {1--8},
  publisher = {{IEEE}},
  year      = {2020},
  url       = {https://doi.org/10.1109/ICSPCS50536.2020.9310003},
  doi       = {10.1109/ICSPCS50536.2020.9310003},
  timestamp = {Fri, 15 Jan 2021 09:21:24 +0100},
  biburl    = {https://dblp.org/rec/conf/icspcs/BertolaA20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jat/BertolaGS10,
  author    = {Marco Bertola and
               M. Gekhtman and
               J. Szmigielski},
  title     = {Cauchy biorthogonal polynomials},
  journal   = {J. Approx. Theory},
  volume    = {162},
  number    = {4},
  pages     = {832--867},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jat.2009.09.008},
  doi       = {10.1016/j.jat.2009.09.008},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/BertolaGS10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jat/BaloghB09,
  author    = {F. Balogh and
               Marco Bertola},
  title     = {Regularity of a vector potential problem and its spectral curve},
  journal   = {J. Approx. Theory},
  volume    = {161},
  number    = {1},
  pages     = {353--370},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jat.2008.10.010},
  doi       = {10.1016/j.jat.2008.10.010},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/BaloghB09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jat/Bertola07,
  author    = {Marco Bertola},
  title     = {Biorthogonal polynomials for two-matrix models with semiclassical
               potentials},
  journal   = {J. Approx. Theory},
  volume    = {144},
  number    = {2},
  pages     = {162--212},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jat.2006.05.006},
  doi       = {10.1016/j.jat.2006.05.006},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/Bertola07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jat/Bertola03,
  author    = {Marco Bertola},
  title     = {Bilinear semiclassical moment functionals and their integral representation},
  journal   = {J. Approx. Theory},
  volume    = {121},
  number    = {1},
  pages     = {71--99},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0021-9045(02)00044-8},
  doi       = {10.1016/S0021-9045(02)00044-8},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/Bertola03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics